# SDR VNAA202503070021

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL 15LH (4EAS) BTW FS 669.40 TO FS 977.   SIDE SEAT RAIL 15LH (4EAS) BTW FS 669.40 TO FS 977.00 WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12).
